Issue: March 2017 - NJM

March 2017

Volume: 75, Number: 2

Table of contents

editorial

The new Dutch antithrombotic management guideline Treating venous thrombosis with direct oral anticoagulants for a lifetime?
S. Lugthart

original article

Preference for direct oral anticoagulants in patients treated with vitamin K antagonists for venous thromboembolism
M.P.A. Brekelmans, M. Kappelhof, P.T. Nieuwkerk, M. Nierman, H.R. Buller, M. Coppens
TFR2-related haemochromatosis in the Netherlands: a cause of arthralgia in young adulthood
T.M.A. Peters, A.F.M. Meulders, K. Redert, M.L.H. Cuijpers, A.J.M. Rennings, M.C.H. Janssen, N.M.A. Blijlevens, D.W. Swinkels
Ferric carboxymaltose-induced hypophosphataemia after kidney transplantation
V. Sari, R. Atiqi, E.J. Hoorn, A.C. Heijboer, T. van Gelder, D.A. Hesselink
Kidney transplantation in patients declined by other centres
N.H.P. Glijn, J.I. Roodnat, F.J. Dor, M.G. Betjes, W.C. Zuidema, W. Weimar, S.P. Berger

case report

Chronic use of metamizole: not so safe after all?
F.E.R. Vuik, P. Koehestanie, A.H.E. Herbers, J.S. Terhaar Sive Droste
Fatal rupture of a mycotic aneurysm of the right coronary artery post pneumococcal sepsis
N. Nieborg, K. Koopman, A.V.M. Moller, I.G. Kruithof, T.K. Kremer Hovinga

photo quiz

Hyperpigmentation of the tongue in a patient receiving chemotherapy
F. Tous-Romero, S. Burillo-Martínez, V. Velasco-Tamariz, L. Maroñas-Jiménez
Answer to Photo Quiz: Hyperpigmentation of the tongue in a patient receiving chemotherapy

Intestinal dilatation: do not forget a tropical origin
K.A. Kortekaas, A.M. de Kreuk, S. Jensch, C.A. Wientjes, J. Veenstra
Answer to Photo Quiz: Intestinal dilatation: do not forget a tropical origin

Another cause for flagellate dermatitis
V. Velasco-Tamariz, M. Prieto-Barrios, R. Aragón-Miguel, F. Tous-Romero
Answer to Photo Quiz: Another cause for flagellate dermatitis

A rare but lethal yeast…
J. Heidt, L.J. Bakker
Answer to Photo Quiz: A rare but lethal yeast…